The Lazarsfeld-Rao problem for Buchsbaum curves
Rendiconti del Seminario Matematico della Università di Padova, Volume 82  (1989), p. 67-97
@article{RSMUP_1989__82__67_0,
     author = {Bolondi, Giorgio and Migliore, Juan C.},
     title = {The Lazarsfeld-Rao problem for Buchsbaum curves},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {82},
     year = {1989},
     pages = {67-97},
     zbl = {0714.14030},
     mrnumber = {1049585},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__82__67_0}
}
Bolondi, Giorgio; Migliore, Juan C. The Lazarsfeld-Rao problem for Buchsbaum curves. Rendiconti del Seminario Matematico della Università di Padova, Volume 82 (1989) , pp. 67-97. http://www.numdam.org/item/RSMUP_1989__82__67_0/

[A1] M. Amasaki, On the structure of arithmetically Buchsbaum curves in P3, Pbl. RIMS, Kyoto Univ., 20 (1984), pp. 793-837. | MR 762953 | Zbl 0574.14030

[A2] M. Amasaki, Integral arithmetically Buchsbaum curves in P3, J. Math. Soc. Japan, 41, No. 1 (1989), pp. 1-8. | MR 972161 | Zbl 0702.14038

[A3] M. Amasaki, private comunication.

[B] G. Bolondi, Irreducible families of curves with fixed cohomology, Arch. Math., 53 (1989), pp. 300-305. | MR 1006724 | Zbl 0658.14005

[BM1] G. Bolondi - J. Migliore, Classification of maximal rank curves in Liaison class Ln, Math. Ann., 277 (1987), pp. 585-603. | MR 901706 | Zbl 0607.14015

[BM2] G. Bolondi - J. Migliore, Buchsbaum liaison classes, J. Alg., 123, No. 2 (1989), pp. 426-456. | MR 1000496 | Zbl 0695.14022

[BM3] G. Bolondi - J. Migliore, On the structure of an even liaison class, to appear in Trans. A.M.S. | MR 968882 | Zbl 0689.14019

[BM4] G. Bolondi - J. Migliore, Configurations of linear varieties, in: Algebraic Curves and Projective Geometry (Trento 1988), Lect. Notes Math., 1389, pp. 19-31, Springer, Berlin-Heidelberg- New York, 1989. | MR 1023387 | Zbl 0689.14020

[BSV] H. Brezinsky - P. Schenzel - W. Vogel, On liaison, arithmetical Buchsbaum curves and monomial curves in P3, J. Alg., 86 (1984), pp. 283-301. | MR 732252 | Zbl 0532.14016

[C] C. Ciliberto, Curve algebriche proiettive: risultati e problemi, in: Atti del Convegno Nazionale del GNSAGA del CNR (Torino), pp. 59-108, Torino, 1986.

[Ch] M.C. Chang, Buchsbaum subvarieties of Codimension 2 in Pn, preprint.

[D] E. Davis, 0-dimensional Subschemes of P2. Lectures on Castelnuovo's Function, Queen's Paper in Pure and Applied Mathematics, vol. 76, the Curves Seminar at Quuens, vol. IV. | Zbl 0653.14004

[EF] Ph. Ellia - M. Fiorentini, Quelques remarques sur les courbes arithmetiquement Buchsbaum de l'espace projectif, Ann. Univ. Ferrara, XXXIII (1987). | Zbl 0657.14027

[G1] F. Gaeta, Sulle curve sghembe algebriche di residuale finito, Ann. Mat., s. 1, t. XXVIII (1948), pp. 177-241. | MR 30237 | Zbl 0033.20802

[GM1] A.V. Geramita - J. Migliore, On the ideal of an arithmetically Buchsbaum curve, J. Pure Appl. Alg., 54 (1988), pp. 215-247. | MR 963546 | Zbl 0674.14036

[GM2] A.V. Geramita - J. Migliore, Generators of the ideal of a Buchsbaum curve, J. Pure Appl. Alg., 58 (1989), pp. 147-167. | MR 1001472 | Zbl 0699.14062

[GP] L. Gruson - Chr. Peskine, Genre des courbes de l'espace projectif, in Algebraic Geometry Proceedings (Tromsø, 1977), Lect. Notes Math., 687, pp. 31-59, Springer, Berlin-Heidelberg- New York, 1978. | MR 527229 | Zbl 0412.14011

[HH] R. Hartshorne - A. Hirschowitz, Smoothing algebraic space curves, in: Algebraic Geometry, Sitges (Barcelona 1983), Leet. Notes Math., 1124, pp. 98-131, Springer, Berlin-Heidelberg-New York, 1985. | MR 805332 | Zbl 0574.14028

[LR] R. Lazarsfeld -P. Rao, Linkage of general curves of large degree, in: Algebraic Geometry - Open Problems (Ravello 1982), Lect. Notes Math., 997, pp. 267-289, Springer, Berlin-Heidelberg-New York, 1983. | MR 714753 | Zbl 0532.14017

[M1] J. Migliore, Topics in the theory of liaison of space curves, Ph. D. Thesis, Brown University (1983).

[M2] J. Migliore, Geometric invariants for liaison of space curves, J. Alg., 99 (1986), pp. 548-572. | MR 837562 | Zbl 0596.14020

[M3] J. Migliore, On linking double lines, Trans. A.M.S., 294 (1986), pp. 177-185. | MR 819941 | Zbl 0596.14019

[M4] J. Migliore, Liaison of a union of skew lines in Pk, Pac. J. Math., 435, n. 1 (1987), pp. 153-170. | MR 910658 | Zbl 0585.14001

[R1] P. Rao, Liaison among curves in P3, Inv. Math., 40 (1979), pp. 205-217. | Zbl 0406.14033

[R2] P. Rao, Liaison equivalence classes, Math. Ann., 258 (1981), pp. 169-173. | MR 641822 | Zbl 0493.14009

[Sc] P. Schenzel, Notes on liaison and duality, J. Math. Kyoto Univ., 22-3 (1982), pp. 485-498. | MR 674606 | Zbl 0506.13012

[Se] E. Senesi, Una breve introduzione alle curve algebriche, in: Atti del Convegno di Geometria Algebrica (Genova Nervi, 1984), pp. 7-38, Torino, 1986.

[Sw] Ph. Schwartau, Liaison addition and monomials ideals, Ph. D. Thesis, Brandeis University (1982).

[SV] J. Stuckrad - W. Vogel, Buchsbaum Rings and Applications, Springer, Berlin-Heidelberg-New York, 1986. | MR 881220 | Zbl 0606.13018